Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    El Jugo Bueno's Avatar
    El Jugo Bueno is offline Junior Member
    Join Date
    Jul 2003
    place of the lost towers

    Exclamation Muscletech Gave Me Gyno!

    Just came back from my physical, doc found gyno in my right pec! Asked if I was taking any supplements, and told him about the Nortesten i was taking over the summer. He said he was about 100% sure that's what did it to me. DAMN YOU MUSCLE TECH, I HATE YOU! Luckily, it's not that big of a condition yet only 1/2 an inch...but it's still gyno. Stay away from muscle tech for pro hormone product bros, just letting you guys know.

  2. #2
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    dude muscle tech isnt what did it to you, it was a dramatic increase in testosteron and then a conversion to estrogen that caused Gyno... Not Muscle tech.

  3. #3
    FmRommel's Avatar
    FmRommel is offline Member
    Join Date
    Nov 2002
    Many prohormones can cause gyno(4AD has been known to be a culprit) thats why you should always use an anti-E, legal or otherwise(6-OXO/Nolva)...


  4. #4
    Calipso's Avatar
    Calipso is offline Banned Post Whore
    Join Date
    Aug 2003
    Freakville, MA
    Muscle tech gives gyno. Right......

    prohormones does my man. Rommel is right on this one.

  5. #5
    BREASTMAN is offline Associate Member
    Join Date
    Oct 2001
    Quote Originally Posted by Calipso
    Muscle tech gives gyno. Right......

    prohormones does my man. Rommel is right on this one.
    Gyno is a small risk when taking prohormones, but yet, still a risk. Next time use a non-aromatizing PH or PS. Although, even one of those can give gyno to a particularly sensitive person. You may want to use a 4-HT product with your next cycle (Syngex I I believe). 4-HT (especially cyp) has been shown to lower estrogen levels during PH/PS cycles.

  6. #6
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Anytime there's an increase in Testosterone there will be some that converts to estrogene. Estrogene is what causes edema, high blood preasure, gyno and other sides.

    So yes I can see the pro-hormone not Muscle Tech causing you to get gyno.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts